MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT
Model Number 021251-29A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on risk management evaluation and clinical evaluation this file is considered as closed.
 
Event or Problem Description
(b)(4).Tentative translation, summarizing, from initial reporter´s narrative: cannula is broken off at the transparent hub.Cannula still protruded 2 mm out of patient's back.The cannula could be pulled out of the patient with a sterile clamp.Patient lay in lateral position.

Brand Name
SPROTTE 2.G
Common Device Name
ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7976641
Report Number9611612-2018-00039
Device Sequence Number1352999
Product Code BSP
UDI-Device Identifier14048223024307
UDI-Public14048223024307
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2022
Device Model Number021251-29A
Device Catalogue Number021251-29A
Device Lot Number1219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;